Convex upper and lower bounds for present value functions
D. Vyncke,
Marc Goovaerts and
Jan Dhaene
Applied Stochastic Models in Business and Industry, 2001, vol. 17, issue 2, 149-164
Abstract:
In this paper we present an efficient methodology for approximating the distribution function of the net present value of a series of cash‐flows, when discounting is presented by a stochastic differential equation as in the Vasicek model and in the Ho–Lee model. Upper and lower bounds in convexity order are obtained. The high accuracy of the method is illustrated for cash‐flows for which no analytical results are available. Copyright © 2001 John Wiley & Sons, Ltd.
Date: 2001
References: View complete reference list from CitEc
Citations: View citations in EconPapers (5)
Downloads: (external link)
https://doi.org/10.1002/asmb.437
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:wly:apsmbi:v:17:y:2001:i:2:p:149-164
Access Statistics for this article
More articles in Applied Stochastic Models in Business and Industry from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().